Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi, my name is Amber and I'm new to this board. I don't know where to begin. I have rosacea and acne. In fact, my rosacea was bad when it first appeared. I had several photofacial treatments and it helped. I took Doxcycline, and used Sulfur cleanser and Effaclar K acne fluid treatment for my acne. My face was clear for a couple of years. A few times I would get a pimple here and there, but it was really nothing. However, last September I'm starting to break out again. I went to see a dermatalogist and had three laser treatments done. IPL, Photodynamic and Vbeam lasers. I had the last laser treatment last week. OMG. My face is worse now than ever. I'm breaking out ALL over my face. Now I have break outs on the area of my face that I don't normally break out. It's ALL OVER on my face. I have white heads, cysts, and red spots. Not only that, the lasers made my rosacea worse as well. I look BAD. I am sooooo down. I haven't gotten out of my house lately. I don't want anyone to see me like this. I want to die. My acting class begins next week and I don't want any of them to see me like this. They used to see me with clear face. I have been crying a lot lately. I went to the store today for a short time. I wore a sweater with hood and hat. My goal is to be an actress. I also want to be a ring girl. I am into UFC and I know a couple of UFC fighters. There's a competion for a ring girl coming up soon. There is NO way I can try out for it with my face like this....no way!

I want to die.

Believe me, I have tried everything in the book for my face before I tried Doxcycline. Everything!! You name it, I have already tried it. Doxcycline was the only thing that worked for me. It sucks that it doesn't work anymore. I don't know what to do next.....

Doctor suggested me to go on low dose of accutane. I'm scared because I have thin hair, but it's not that bad. My hair used to be THICK but it became thin after having two kids. My brother is 30 years old and he is already bald. He lost a lot of hair. I read that hair loss can occur in 10 to 25 percent of accutane users. I read that some of them lost their hair and it never grew back again.

I don't know what to do........I want to disappear!

Share this post


Link to post
Share on other sites

Believe me we know how you feel...but chin up!

I am currently on accutane and like you I was freaking out about the side effects. However, I have been on it for almost two months and my worries have calmed down a lot! There is A LOT of hype around the drug... mostly because of the pregnancy issue. I personally have not experienced any hair loss whatsoever. I am not trying to tell you that it doesn't happen.... because it does. However I have read countless accutane logs...and of the few who had a little bit of hair loss none of them thought it was a big problem at all. And to all of them their hair came back.

I will tell you what my dermatologist ( a woman who supposedly has the most experience with accutane in our area...and our area is BIG and extremely populated.) She said " Out of the thousands of patients I have never has a patient regretted taking accutane."

As you probably know accutane is a powerful drug, and as such should be taken with that in mind. But everyone said the effects are remarkable...and I for one can't wait untill I see them.

Good luck,

I'm sure you will get through!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×